# SDR DL73S031094

- Difficulty date: December 16, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- Aircraft time: 56,754 hours, 42,311 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON W-2 LETTER CK, SKIN BULGED/ RIVETS SHEARED AT FRAME STA 847 BETWEEN STR 27 LEFT AND 27 RIGHT.  FOUND FORMER CORRODED AT THIS LOCATION.  REPAIRED PER SRM 53-10-4 FIG 9A.
